# SDR NWAA09666305

- Difficulty date: March 1, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 260 S34l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURN AROUND, CHECK A SHARP DENT WAS FOUND IN THE LAP SPLICE UPPER SKIN AT BS 260, S34L.  REPAIRED IAW EA63-215127, SECTION II REQUIRES REPEAT INSP NOT TO EXCEED 15,000 FLIGHT CYCLES THEN REPEAT AT 1500 FLIGHT CYCLE INTERVALS.  (K)
